Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 247, NWS Jackson, MS

June 24, 2014Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 24, 2014, 5:52 PM CDT for Lamar County, Mississippi. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2014, 5:52 PM CDT (22:52 UTC)
Expired
Jun 24, 2014, 6:15 PM CDT
In force
23 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lamar County, MS

What was reported inside it

TimeReportWhereRemark
Jun 24, 6:00 PM CDTTSTM WND DMGLumberton, MSSEVERAL TREES DOWN NEAR LUMBERTON...REPORTED BY LAMAR SO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1952 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1952 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WUUS54 KJAN 242252
SVRJAN
MSC073-242315-
/O.NEW.KJAN.SV.W.0247.140624T2252Z-140624T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 615 PM CDT

* AT 552 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  BAXTERVILLE...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BAXTERVILLE AROUND 600 PM CDT.
  LUMBERTON AROUND 610 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3099 8948 3101 8951 3100 8955 3100 8966
      3109 8966 3124 8935 3100 8935 3100 8941
      3097 8943 3097 8947
TIME...MOT...LOC 2252Z 244DEG 19KT 3101 8960

HAIL...0.75IN
WIND...60MPH

$$

GRG
1 follow-up statement
879 
WWUS54 KJAN 242303
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT TUE JUN 24 2014

MSC073-242315-
/O.CON.KJAN.SV.W.0247.000000T0000Z-140624T2315Z/
LAMAR MS-
603 PM CDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAMAR COUNTY UNTIL 615 PM CDT...

AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BAXTERVILLE...
AND MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LUMBERTON AROUND 610 PM CDT.
  PURVIS AROUND 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3099 8948 3101 8951 3100 8955 3100 8963
      3115 8952 3124 8935 3100 8935 3100 8941
      3097 8943 3097 8947
TIME...MOT...LOC 2303Z 244DEG 19KT 3104 8953

HAIL...0.88IN
WIND...60MPH

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:03 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 24, 4:03 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CDT TUE JUN 24 2014

.DISCUSSION...

TODAY THROUGH THURSDAY

PERIODS OF SHOWERS/STORMS AGAIN TOMORROW WITH MORE WIDESPREAD
ACTIVITY EXPECTED ON THURSDAY. TEMPERATURES WILL BE AT OR JUST
SLIGHTLY BELOW AVERAGE DUE TO CLOUDS/RAIN COVERAGE.

STRATIFORM TO CONVECTIVE TRANSITION OCCURRED EARLIER THIS AFTERNOON
BUT NOW SUBSIDENCE ON BACK SIDE OF S/WV TROUGH IS SUPPRESSING
CONVECTION MOSTLY ACROSS THE REGION. FARTHER SOUTH HOWEVER, A
HEALTHY SEA BREEZE WITH SUBTLE TROUGH CONNECTION IS ONGOING ACROSS
CENTRAL LA AND WILL LIKELY SKIRT OR JUST COME INTO FAR S ZONES
THROUGH THE MID TO LATE AFTN HOURS WHILE INTERACTING WITH AN OUTFLOW
BOUNDARY MOVING SOUTH. HAVE INCREASED POPS FOR FAR SOUTH ZONES AND
DROPPED THEM NORTH AS DRIER AIR FILTERS IN BEHIND A WEAK ELEVATED
BOUNDARY. ALL ACTIVITY WILL DIMINISH BY THIS EVENING THROUGH MID
MORNING WEDNESDAY.

FOR WEDNESDAY...ELEVATED BOUNDARY WILL STALL ACROSS I-20 WITH LOWER
PWATS /1.4-1.6"/ TO THE NORTH AND NEAR 2" SOUTH. SLIGHT S/WV RIDGING
WILL KEEP OVERALL CONVECTIVE COVERAGE LOWER THEN TODAY WITH NORTH
HALF MOSTLY DRY WITH ONLY ISOLATED ACTIVITY. FOR THE SOUTH, ACTIVE
SEA-BREEZE AND INSTABILITY DRIVEN PULSE SHOWER/STORMS EXPECTED AND
THUS PLACED GREATEST POPS HERE. AFOREMENTIONED RIDGING WILL WEAKEN
AS A STRONGER TROUGH MOVES ACROSS SRN PLAINS AND JOINS WITH ONE IN
GULF OF MEXICO EARLY THURSDAY. SHOWER/STORMS COULD BE ONGOING
THURSDAY MORNING TO OUR IMMEDIATE SW IN LA AND INFILTRATE NORTH AS
DEEP MOISTURE /PWATS OF 2.0-2.2"/ SPREADS NE THROUGH THE DAY.
SHOWERS AND STORMS WILL BE LIKELY ACROSS THE REGION THURSDAY AFTN
WITH 20-30 KT SW H85 FLOW BUT LAPSE RATES/VT'S LOOK TO NOT SUPPORT
SEVERE STORMS ALTHOUGH BRIEF AND LOCALIZED WIND GUSTS OF 40-60 MPH
NEAR OUTFLOW MERGERS CAN'T BE RULED OUT COMPLETELY. /ALLEN/

LONG TERM...FRIDAY THROUGH NEXT THURSDAY

BY THIS WEEKEND AND INTO AT LEAST THE FIRST PART OF NEXT WEEK UPPER
LEVEL RIDGING WILL INCREASINGLY TAKE CONTROL...LIMITING AFTERNOON
SHOWERS AND STORMS AND INCREASING HEAT.

ON FRIDAY SOUTHERLY FLOW WILL CONTINUE WITH PLENTY OF INSTABILITY
AND LEFTOVER VERY MINOR BOUNDARIES AROUND TO SPUR SCATTERED
THUNDERSTORM DEVELOPMENT IN THE AFTERNOON. HOWEVER...SUNSHINE SHOULD
BE A LITTLE MORE PLENTIFUL FRIDAY AFTERNOON AND ALLOW A SUBTLE
WARMING TREND TO BEGIN.

THIS WEEKEND AND INTO THE FIRST PART OF NEXT WEEK GENERAL MODEL
CONSENSUS AGREES SUBTROPICAL RIDGING ALOFT WILL STRENGTHEN FROM THE
SOUTHERN PLAINS EAST THROUGH THE LOWER MS VALLEY. THERE WILL STILL
BE PLENTY OF INSTABILITY AND MOISTURE TO FUEL AFTERNOON STORMS...BUT
LIMITED LIFT AND THE SUPPRESSIVE INFLUENCE OF THE RIDGE SHOULD KEEP
CONVECTION ISOLATED. HIGH TEMPERATURES WEDNESDAY AND THURSDAY SHOULD
BE AROUND 90 AT MOST...CREEPING INTO THE LOW 90S ON FRIDAY...AND
CREEPING FURTHER INTO THE LOW TO MID 90S THROUGH THE REMAINDER OF
THE DEFINED LONG TERM PERIOD. SURFACE MOISTURE AND
EVAPOTRANSPIRATION WILL BE HIGH SATURDAY THROUGH MONDAY...LEADING TO
RELATIVELY HIGH HUMIDITIES AND APPRECIABLE HEAT INDEX VALUES. THESE
VALUES MAY EXCEED 100 DEGREES IN THE AFTERNOON IN WIDESPREAD FASHION
BEFORE THE LONG TERM PERIOD IS OUT AND WILL BE A FORECAST FACTOR TO
MONITOR GOING FORWARD.

BUT...FOR NOW...THE HWO WILL BE KEPT CLEAR OF HAZARDS IN THE LONG
TERM. ANOTHER THING THAT WILL REQUIRE MONITORING IS A NON-ZERO RISK
OF SEVERE WEATHER BECAUSE MARGINAL ATMOSPHERIC SHEAR WILL ACCOMPANY
POCKETS OF MODERATE TO LOCALLY HIGH INSTABILITY IN THE AFTERNOON
WEDNESDAY THROUGH AT LEAST THURSDAY. AT THIS POINT ANY SEVERE STORMS
PRODUCING HAIL AND/OR DAMAGING WINDS ARE EXPECTED TO BE VERY
ISOLATED AND NOT WORTHY OF HWO MENTION. HOWEVER...IT IS POSSIBLE
SOME MESOSCALE INFLUENCES MIGHT FOCUS POTENTIAL IN A WAY QUITE
UNPREDICTABLE AT THIS JUNCTURE IN TIME. /BB/

&&

.AVIATION...SCATTERED SHOWERS/STORMS MAY IMPACT HBG BY LATE
AFTERNOON. BRIEF CIG/VISBY REDUCTIONS TO IFR/MVFR AND GUSTY WINDS
MAY ACCOMPANY THESE STORMS. WINDS THIS AFTERNOON WILL BE
SOUTHWESTERLY BETWEEN 5-10 KNOTS. FOR THIS EVENING SHOWER AND
THUNDERSTORM CHANCES WILL PERSIST AT LEAST ACROSS SOUTHEAST THIRD
WHILE POTENTIAL FOR ANY FOG OR LOW CLOUDS EARLY WEDNESDAY MORNING
WILL MAINLY BE CONFINED TO MEI/HBG/JAN./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  90  71  87 /  19  31  26  60
MERIDIAN      69  90  69  88 /  24  22  20  60
VICKSBURG     71  90  70  87 /  15  36  35  60
HATTIESBURG   71  90  72  88 /  21  47  20  60
NATCHEZ       72  88  70  87 /  21  66  38  60
GREENVILLE    71  91  72  88 /  10  16  26  60
GREENWOOD     70  91  71  88 /  16  16  20  60

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/BB/17
Hazardous weather outlook, Jun 24, 3:55 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT TUE JUN 24 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
252100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
355 PM CDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

ALLEN

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 24, 12:10 PM CDT, 5 hours 42 minutes before
MSZ048-049-241740-
RANKIN MS-HINDS MS-
1210 PM CDT TUE JUN 24 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1210 PM CDT TUE JUN 24 2014

SEVERAL STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
WAS LOCATED FROM TERRY TO SOUTH OF RAYMOND AT 1209 PM CDT...MOVING
EAST AT 25 MPH. RAINFALL AMOUNTS OF ONE TO TWO INCHES MAY CAUSE SOME BRIEF
LOCALIZED FLOODING.

PEOPLE IN SOUTHEASTERN HINDS AND SOUTHWESTERN RANKIN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3224 9011 3205 9004 3205 9036 3219 9039
TIME...MOT...LOC 1709Z 254DEG 22KT 3212 9025

MRM
Special weather statement, Jun 24, 12:23 PM CDT, 5 hours 29 minutes before
MSZ049-054-241755-
RANKIN MS-COPIAH MS-
1223 PM CDT TUE JUN 24 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1223 PM CDT TUE JUN 24 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES NORTH OF WHITES AT 1223 PM CDT...MOVING EAST AT 25
MPH.

PEOPLE IN EXTREME NORTHEASTERN COPIAH AND SOUTHERN RANKIN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3204 9025 3205 9023 3208 9023 3211 9025
      3215 9024 3215 9026 3218 9024 3219 9020
      3222 9019 3230 8986 3208 8980 3205 9004
      3205 9023 3203 9023
TIME...MOT...LOC 1723Z 257DEG 21KT 3213 9016

JA
Special weather statement, Jun 24, 12:36 PM CDT, 5 hours 16 minutes before
MSZ050-241805-
SCOTT MS-
1236 PM CDT TUE JUN 24 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1236 PM CDT TUE JUN 24 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER HOMEWOOD AT 1236 PM CDT...MOVING EAST AT 25 MPH.

PEOPLE IN SOUTH CENTRAL SCOTT COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3245 8940 3223 8935 3222 8960 3234 8963
TIME...MOT...LOC 1736Z 253DEG 20KT 3226 8952

MRM
Special weather statement, Jun 24, 1:15 PM CDT, 4 hours 37 minutes before
MSZ054-059>063-241900-
ADAMS MS-LINCOLN MS-LAWRENCE MS-JEFFERSON MS-FRANKLIN MS-COPIAH MS-
115 PM CDT TUE JUN 24 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CDT TUE JUN 24 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 6 MILES NORTHWEST OF ROCKPORT TO 3 MILES NORTH
OF GARDEN CITY AT 114 PM CDT...MOVING SOUTHEAST AT 25 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS. SOME OF THE HEAVIER
STORMS MAY BRING ONE TO TWO INCHES OF RAINFALL...WHICH MAY BRING SOME
BRIEF LOCALIZED FLOODING.

PEOPLE IN SOUTHEASTERN COPIAH...FRANKLIN...SOUTHEASTERN JEFFERSON...
NORTHERN LAWRENCE...LINCOLN AND EAST CENTRAL ADAMS COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.

LAT...LON 3135 9120 3141 9128 3195 9024 3183 9014
      3180 9015 3179 9011 3176 9012 3175 9005
      3169 8999 3134 9071 3134 9102 3132 9112
TIME...MOT...LOC 1814Z 319DEG 20KT 3185 9021 3141 9113

MRM
Special weather statement, Jun 24, 2:22 PM CDT, 3 hours 30 minutes before
MSZ063-064-242000-
LAWRENCE MS-JEFFERSON DAVIS MS-
222 PM CDT TUE JUN 24 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
222 PM CDT TUE JUN 24 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER MONTICELLO AT 222 PM CDT...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WEST CENTRAL JEFFERSON DAVIS AND CENTRAL LAWRENCE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3166 8991 3143 8990 3143 9012 3162 9016
TIME...MOT...LOC 1922Z 265DEG 15KT 3152 9008

MRM
Special weather statement, Jun 24, 3:01 PM CDT, 2 hours 51 minutes before
LAZ026-242030-
CONCORDIA LA-
301 PM CDT TUE JUN 24 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT TUE JUN 24 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER WEST FELICIANA PARISH AT 302 PM CDT...MOVING EAST AT 15
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTH CENTRAL CONCORDIA PARISH SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3103 9165 3104 9172 3109 9172 3111 9171
      3114 9161 3111 9162 3107 9156 3105 9155
      3101 9158 3100 9163 3097 9165 3097 9167
TIME...MOT...LOC 2002Z 251DEG 11KT 3097 9164

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:15 PM CDTSpecial Weather StatementJANBolivar60 min
Jun 23, 9:13 PM CDTSpecial Weather StatementJANSunflower47 min
Jun 23, 9:43 PM CDTSpecial Weather StatementJANGrenada, Leflore57 min
Jun 23, 10:16 PM CDTSpecial Weather StatementJANIssaquena, Washington49 min
Jun 23, 10:34 PM CDTSpecial Weather StatementJANWashington61 min
Jun 23, 10:57 PM CDTSpecial Weather StatementJANHumphreys, Sharkey43 min
Jun 23, 11:37 PM CDTSpecial Weather StatementJANHumphreys, Yazoo28 min
Jun 23, 11:40 PM CDTSpecial Weather StatementJANLeflore30 min
Jun 24, 12:12 AM CDTSpecial Weather StatementJANHolmes, Yazoo28 min
Jun 24, 12:14 AM CDTSpecial Weather StatementJANCarroll, Grenada31 min
Jun 24, 7:37 AM CDTSpecial Weather StatementJANWarren43 min
Jun 24, 8:21 AM CDTSpecial Weather StatementJANWarren44 min
Jun 24, 9:10 AM CDTSpecial Weather StatementJANHinds, Madison, Warren45 min
Jun 24, 9:55 AM CDTSpecial Weather StatementJANAttala, Madison, Yazoo45 min
Jun 24, 11:42 AM CDTSpecial Weather StatementJANHinds28 min
Jun 24, 11:51 AM CDTSpecial Weather StatementJANRankin29 min
Jun 24, 12:10 PM CDTSpecial Weather StatementJANHinds30 min
Jun 24, 12:36 PM CDTSpecial Weather StatementJANScott29 min
Jun 24, 1:15 PM CDTSpecial Weather StatementJANFranklin, Lincoln45 min
Jun 24, 2:22 PM CDTSpecial Weather StatementJANLawrence38 min
Jun 24, 6:09 PM CDTSevere Thunderstorm WarningJANForrest36 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.